9 Feb 2012
Joint pain is a serious side effect seek immediate medical attention, also inform your Dr.-
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Pradaxa:
Diarrhea; heartburn; indigestion; mild stomach pain or upset; nausea.
Seek medical attention right away if any of these SEVERE side effects occur when using Pradaxa:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; wheezing); black, tarry, or bloody stools; chest pain; confusion; coughing up blood; dizziness, weakness, or unusual headaches; fainting; joint pain, swelling, or discomfort; one-sided weakness; pink, brown, or dark urine; severe or persistent sore throat or stomach pain; slurred speech; unusual bruising or bleeding (eg, excessive bleeding from cuts, unusually heavy menstrual or vaginal bleeding, repeated nosebleeds, unusual bleeding from gums); vision problems; vomit that looks like blood or coffee grounds.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. You may also report side effects at http://www.fda.gov/medwatch .
Get well soon,
11 Feb 2012
This is a possible side effect. Not all of the side effects are known at this time since this is a new drug. The manufacturer of Pradaxa tells you that you need to see your doctor or go to the ER if you have any of the following symptoms: unexpected pain, swelling, or joint pain. Therefore, based on your question you fall into the above statement and should see a doctor ASAP.
- Pradaxa Information for Consumers
- Pradaxa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pradaxa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a professional athlete and I can not risk the possibility of Joint pain. I was on Acutane about 6 years ago and had to stop due to muscle and ...
1 answer • 7 Dec 2010
At a doctor visit as I asked about help for joint pain... knees, hips and lower back, the doctor prescribed Gabapentin, 300 mg--- one at bedtime. I ...
2 answers • 14 Dec 2012
injured years ago.
1 answer • 19 Jan 2013
... severe back and joint pain. I have osteoarthritis. I'm at the point that it's difficult to get out of bed. I have no Dr. I have no ...
2 answers • 27 Jun 2014